Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces

Author: Zbigniew Slodkowski
Journal: Trans. Amer. Math. Soc. 309 (1988), 165-189
MSC: Primary 32F05; Secondary 32M10
MathSciNet review: 957066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Invariant classes of functions on complex homogeneous spaces, with properties similar to those of the class of plurisubharmonic functions, are studied. The main tool is a regularization method for these classes, and the main theorem characterizes dual classes of functions (where duality is defined in terms of the local maximum property). These results are crucial in proving a duality theorem for complex interpolation of normed spaces, which is given elsewhere.

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandrov, Almost everywhere existence of the second differential of a convex function and properties of convex surfaces connected with it, Leningrad State Univ. Ann. Math. Ser. 6 (1939), 3-35. Russian
  • [2] Herbert Busemann, Convex surfaces, Interscience Tracts in Pure and Applied Mathematics, no. 6, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1958. MR 0105155
  • [3] R. R. Coifman, R. Rochberg, G. Weiss, M. Cwikel, and Y. Sagher, The complex method for interpolation of operators acting on families of Banach spaces, Euclidean harmonic analysis (Proc. Sem., Univ. Maryland, College Park, Md., 1979) Lecture Notes in Math., vol. 779, Springer, Berlin, 1980, pp. 123–153. MR 576042
  • [4] R. R. Coifman, M. Cwikel, R. Rochberg, Y. Sagher, and G. Weiss, A theory of complex interpolation for families of Banach spaces, Adv. in Math. 43 (1982), no. 3, 203–229. MR 648799,
  • [5] L. R. Hunt and John J. Murray, 𝑞-plurisubharmonic functions and a generalized Dirichlet problem, Michigan Math. J. 25 (1978), no. 3, 299–316. MR 512901
  • [6] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience, New York, 1969.
  • [7] Steven G. Krantz, Function theory of several complex variables, John Wiley & Sons, Inc., New York, 1982. Pure and Applied Mathematics; A Wiley-Interscience Publication. MR 635928
  • [8] Raghavan Narasimhan, Analysis on real and complex manifolds, Advanced Studies in Pure Mathematics, Vol. 1, Masson & Cie, Éditeurs, Paris; North-Holland Publishing Co., Amsterdam, 1968. MR 0251745
  • [9] Zbigniew Slodkowski, The Bremermann-Dirichlet problem for 𝑞-plurisubharmonic functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 2, 303–326. MR 764948
  • [10] Zbigniew Slodkowski, Local maximum property and 𝑞-plurisubharmonic functions in uniform algebras, J. Math. Anal. Appl. 115 (1986), no. 1, 105–130. MR 835588,
  • [11] Zbigniew Slodkowski, Pseudoconvex classes of functions. I. Pseudoconcave and pseudoconvex sets, Pacific J. Math. 134 (1988), no. 2, 343–376. MR 961240
  • [12] -, Pseudoconvex classes of functions, II (submitted)
  • [13] -, Complex interpolation of normed and quasi-normed spaces in several dimensions. I, Trans. Amer. Math. Soc. (to appear).
  • [14] H. Wu, On certain Kähler manifolds which are 𝑞-complete, Complex analysis of several variables (Madison, Wis., 1982) Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 253–276. MR 740887,
  • [15] R. Coifman and S. Semmes, Interpolation of Banach spaces and nonlinear Dirichlet problems.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F05, 32M10

Retrieve articles in all journals with MSC: 32F05, 32M10

Additional Information

Keywords: Pseudoconvex classes, subharmonic functions, $ q$-plurisubharmonic functions, dual classes of functions, complex homogeneous spaces
Article copyright: © Copyright 1988 American Mathematical Society